# SDR SWAA2024062706075

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 33,496 hours, 16,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE FED IS INOP<[01] REPLACED FUSE AT BATTERY PACK M1675 AND PERFORMED GOOD OPS TEST PER AMM 33-51-06-960-804.  CAL ID: PER1281 DUE: 01/2025;[02] VERIFIED CORRECTIVE ACTION #1
